# SDR CALA9600730

- Difficulty date: April 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16784
- Make and model: Boeing 727232
- Aircraft serial: 20639
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 215
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SIDEWALL FRAME IN COCKPIT CORRODED AT BS 215.  THE FRAME WAS REMOVED AND A NEW FRAME WAS FABRICATED AND INSTALLED IAW SRM 51-40-2.
